# SDR A6WA201643941

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6003105719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STRINGER 3L ATTACH CLIP IS CRACKED AT AFT SIDE OF 280.00 BULKHEAD.  REPLACED CLIP & ANGLE AT FS 280.00 & STRINGER 3L IAW SRM 51-42-06 & 51-42-21.
